Pacific Journal of Mathematics

Weakly compact holomorphic mappings on Banach spaces.

Raymond A. Ryan

Article information

Pacific J. Math. Volume 131, Number 1 (1988), 179-190.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46G20: Infinite-dimensional holomorphy [See also 32-XX, 46E50, 46T25, 58B12, 58C10]
Secondary: 32H99: None of the above, but in this section 58C10: Holomorphic maps [See also 32-XX]


Ryan, Raymond A. Weakly compact holomorphic mappings on Banach spaces. Pacific J. Math. 131 (1988), no. 1, 179--190.

Export citation


  • [1] R. Alencar, R. M. Aron and S. Dineen, A reflexive space of holomorphicfunctions in infinitely many variables, Proc. Amer. Math. So, 90 (1984), 407-411.
  • [2] R. M. Aron, L. A. Moraes and R. A. Ryan, Factorization of holomorphic mappings in infinite dimension, preprint.
  • [3] R. M. Aron and M. Schottenloher, Compact holomorphic mappings on Banach spaces and the approximation property, J. Funct. Anal., 21 (1976), 7-30.
  • [4] W. J. Davis, T. Figiel, W. B. Johnson and A. Peczynski, Factoring weakly compact operators, J. Funct. Anal., 17 (1974), 311-327.
  • [5] S.Dineen, Holomorphicfunctions on locallyconvex topologicalvectorspaces: I Locally convex topologies on Jf(U), Ann.Inst. Fourier, Grenoble, 23 (1973), 19-54.
  • [6] S.Dineen, Complex Analysis in Locally Convex Spaces, Math. Studies 57,North-Hol- land, Amsterdam,1981.
  • [7] R. E. Edwards, Functional Analysis, Theory and Applications, Holt Rinehart and Winston, NewYork,1965.
  • [8] A. Grothendieck, Produits Tensoriels Topologiques et Espaces Nucleaires, Mem. Amer. Math. Soc.16,American Mathematical Society, Providence, R. I., 1966.
  • [9] A. Grothendieck, Topological Vector Spaces, Gordon and Breach, New York,1973.
  • [10] R. C. James, Weakly compactsets, Trans. Amer. Math. Soc,113 (1964),129-140.
  • [11] L. Nachbin, Topology on Spaces of Holomorphic Mappings, Ergeb. der Math.,47, Springer-Verlag, Berlin,1969.
  • [12] A. Pelczynski, On weakly compact polynomial operators on B-spaceswith Dunford-Pet- tis property, Bull, de Acad. Polon. des Sciences, Ser. Sci. Math., 11 (1963), 371-378.
  • [13] R. A. Ryan, Dunford-Pettisproperties, Bull, de Acad. Polon. des Sciences, Ser.Sci. Math., 27 (1979), 373-379.